Nihonkai Mathematical Journal

Corrigendum to "Bi-Unique range sets for meromorphic functions" [Nihonkai Math. J. 24 (2013) 121-134]

Abhijit Banerjee

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Nihonkai Math. J., Volume 26, Number 1 (2015), 71-74.

Dates
First available in Project Euclid: 30 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1459343071

Mathematical Reviews number (MathSciNet)
MR3482758

Zentralblatt MATH identifier
06566363

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
Meromorphic functions uniqueness weighted sharing shared set

Citation

Banerjee, Abhijit. Corrigendum to "Bi-Unique range sets for meromorphic functions" [Nihonkai Math. J. 24 (2013) 121-134]. Nihonkai Math. J. 26 (2015), no. 1, 71--74. https://projecteuclid.org/euclid.nihmj/1459343071


Export citation

See also

  • Original article: Abhijit Banerjee. Bi-Unique range sets for meromorphic functions. Nihonkai Math. J. 24, No. 2 (2013), pp. 121-134.